# SDR ERAA097507

- Difficulty date: July 14, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 13,321 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Part serial: CAC37955
- Condition: Cracked
- Location: Engine
- Part time: 10,849 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AND FOD ON IMPELLER VANES.  OVERHAULED COMPRESSOR, COMPLIED WITH CEB A-1392 ADAPTER COUPLING.
